ISSN 2394-5125
 

Research Article 


Some Properties of Bipolar Pythagorean Fuzzy Matrices

V.CHINNADURAI, G.THIRUMURUGAN.

Abstract
In this paper, we define an operation on Bipolar Pythagorean fuzzy matrices and discuss their
properties in relation with standard operations available in the literature. Also, we proved some new results on Bipolar
Pythagorean fuzzy matrices

Key words: Bipolar Pythagorean fuzzy matrices, intuitionistic fuzzy set(IFS), fuzzy set (FS)


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by V.CHINNADURAI
Articles by G.THIRUMURUGAN
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

V.CHINNADURAI, G.THIRUMURUGAN. Some Properties of Bipolar Pythagorean Fuzzy Matrices. JCR. 2020; 7(17): 335-346. doi:10.31838/jcr.07.17.47


Web Style

V.CHINNADURAI, G.THIRUMURUGAN. Some Properties of Bipolar Pythagorean Fuzzy Matrices. http://www.jcreview.com/?mno=19419 [Access: August 18, 2021]. doi:10.31838/jcr.07.17.47


AMA (American Medical Association) Style

V.CHINNADURAI, G.THIRUMURUGAN. Some Properties of Bipolar Pythagorean Fuzzy Matrices. JCR. 2020; 7(17): 335-346. doi:10.31838/jcr.07.17.47



Vancouver/ICMJE Style

V.CHINNADURAI, G.THIRUMURUGAN. Some Properties of Bipolar Pythagorean Fuzzy Matrices. JCR. (2020), [cited August 18, 2021]; 7(17): 335-346. doi:10.31838/jcr.07.17.47



Harvard Style

V.CHINNADURAI, G.THIRUMURUGAN (2020) Some Properties of Bipolar Pythagorean Fuzzy Matrices. JCR, 7 (17), 335-346. doi:10.31838/jcr.07.17.47



Turabian Style

V.CHINNADURAI, G.THIRUMURUGAN. 2020. Some Properties of Bipolar Pythagorean Fuzzy Matrices. Journal of Critical Reviews, 7 (17), 335-346. doi:10.31838/jcr.07.17.47



Chicago Style

V.CHINNADURAI, G.THIRUMURUGAN. "Some Properties of Bipolar Pythagorean Fuzzy Matrices." Journal of Critical Reviews 7 (2020), 335-346. doi:10.31838/jcr.07.17.47



MLA (The Modern Language Association) Style

V.CHINNADURAI, G.THIRUMURUGAN. "Some Properties of Bipolar Pythagorean Fuzzy Matrices." Journal of Critical Reviews 7.17 (2020), 335-346. Print. doi:10.31838/jcr.07.17.47



APA (American Psychological Association) Style

V.CHINNADURAI, G.THIRUMURUGAN (2020) Some Properties of Bipolar Pythagorean Fuzzy Matrices. Journal of Critical Reviews, 7 (17), 335-346. doi:10.31838/jcr.07.17.47